# SDR ASAA2019010227651

- Difficulty date: January 2, 2019
- Submitted: January 4, 2019
- Operation: Air carrier
- Aircraft: N469AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41702
- Aircraft time: 17,612 hours, 5,849 cycles
- System (JASC): 8010 · Engine Cranking
- Part: Not Reported
- Condition: Malfunctioned
- Location: Start System
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

STARTING ENG NR 1 PLACING ENG START SWITCH TO GRD ENG NR 1 WOULD NOT START. NO N2 ROTATION, NO START VALVE OPEN LIGHT OBSERVED, ALL C/B NOTED IN THE "IN" POSITION. GROUNDED - YES. EXERCISED NR 1 START VALVE AS REQUIRED. PERFORMED DRY MOTOR OF NR 1 ENGINE. NO DEFECTS NOTED. STARTER OPERATES NORMALLY. AIRCRAFT OK FOR SERVICE.
